Forums


Treatment

Just started vosevi

  • By christopher

    Just wondering when should i get bloodwork done to check if this drug is working been over 2 weeks since istarted? Dont have doctors appt till jan22. I failed viekirapak it was undetected for 2 months then it came back. My fibroscan is f2. Is anyone else on vosevi? Thanks alot chis.

    Reply Created with Sketch. reply
  • By CaseyH Moderator

    Hi Christopher! Thanks for your questions! Hopefully, others can chime in on their experience with this medication, however, this is probably a question best answered by your doctor, since everyone’s medical history and HepC experience can be incredibly different. If you’re concerned that you may need to have blood work done before your January appointment, it may be a good idea to call your doctor’s office and ask if this is something that would be beneficial for your specific case. If you do get a chance to talk with your doctor about this, let us know what they say! We’re here for you, and wishing you success with this round of treatment!! -Casey, HepatitisC.net Team

    Reply Created with Sketch. reply
  • By Anonymous

    hi I have just started vosevi after 3 attempts on various treatments it keeps coming back can you be of any help to me regarding this treatment my 12 week course is costingÂŁ60,000 in the uk so it must be good I would welcome any help or support

    Reply Created with Sketch. reply
  • By Randy Moderator

    Hi @timmy! I do know a dear friend who treated Vosevi after 4 failed treatments and cured- yes! Her do may have added Ribaviron to her treatment, (not medical advice but thayay be a question for your doc?) not positive but yes… many repeat treatment with Vosevi and are curing! How are you feeling? Any labs yet? Wishing all the best treat and cure this time and please keep us updated ok? (Randy, Community Moderator)

    Reply Created with Sketch. reply
  • By Anonymous

    Hi randy thank you for message start treatment on Friday will keep you updated this is my last chance of treatment now so fingers crossed was diagnosed in 2002 so been tough time

    Reply Created with Sketch. reply
  • By bradtexas

    I am on day 10 of Vosevi after failing on 8 weeks of Harvoni. The side effects are not to bad. I need a nap in the afternoon thats about it. I hope its the trick I was devastated when Harvoni didn’t work.
    Brad

    Reply Created with Sketch. reply
  • By Anonymous

    hi brad I hope it works for you I take my tablet at night and by morning am ok no side affects at all I am on 28 days now bloods on Monday so will let you know result
    take care

    Reply Created with Sketch. reply
  • By Anonymous

    Hi brad bloods done Monday have to wait 2 weeks for viral load but liver function is back to normal so it seems good am on week 6 now half way through treatment will keep you posted

    Reply Created with Sketch. reply
    • By bradtexas

      Sounds like we will have viral loads tested about the same time I will have 28 days in Friday I think. Been having hard time sleeping so switched to nights for my 💊 last night.

      Reply Created with Sketch. reply
    • By bradtexas

      Great news! I am on week 5 so shouldnt be to long before blood draw for me. Taking my Meds at night is really working better for me, I would have never switched if you hadn’t mentioned it. Clear with 5 weeks to go is good news.

      Reply Created with Sketch. reply
    • By Anonymous

      Hi brad glad taking meds at night works please let me know how your bloods go it’s my 4th go at treatment the other did not work so this is good and I am sure it will work for you

      Reply Created with Sketch. reply
  • By mcmaklin

    Hello I will start Vosevi in about 3 weeks. My second treatment for genotype 1b after I failed Viekira+Exviera. How you are feeling now on this Vosevi?

    Reply Created with Sketch. reply
    • By Anonymous

      Hi no side effects at all on vosevi I recommend you take tablet at night then you don’t feel tired in the day good luck I am all clear on week 7

      Reply Created with Sketch. reply
  • By bradtexas

    Yes, take it at night. I set my alarm for 10pm so I don’t forget. I make it thru most days now without taking a nap. I changed my diet big time and my sides are way better this go around. Good luck
    Brad

    Reply Created with Sketch. reply
    • By Anonymous

      You can change times up to 18 hours I think you will find night best and you don’t get unwell on vosevi not like other treatments but you will find what is best for you

      Reply Created with Sketch. reply
  • By bradtexas

    Half way done as of last night, 42 pills to go, seems like its been months since I started. Suprised my Dr hasn’t called about doing labs. Guess its no big deal as long as I do before last couple of weeks. 9/11 will be my last day hope thats a day I can remember for something good.

    Reply Created with Sketch. reply
  • By mcmaklin

    Please please write more about side effects. How is it going and is there anyone who take Vosevi among your friend and how is it tolerated. I would rather prefer to talk it in the morning because I work many times in the evening…

    Reply Created with Sketch. reply
    • By Anonymous

      Hi vosevi is a very new treatment there are no side effect as you will find you won’t even know you are taking it my virus has gone after 6 weeks after failing on 3 other treatments so it’s good taking it at night is the best then you have day clear it’s not like the old treatments so don’t worry you will be fine and good luck hope it works for you to

      Reply Created with Sketch. reply
  • By bradtexas

    I would agree with taking in the morning if you work at night. I get tired from meds so I take at night. I have had 1 headache but walked about 7 miles the day before in a heat index of 109. Drink plenty of water and you should be good. I am not sure how much it helped but I eat pretty healthy now. Side effects are less than Harvoni and Harvoni wasn’t that bad

    Reply Created with Sketch. reply
  • By mcmaklin

    I never had Harvoni- I had Viekira and Exviera and had no side effects at all. But the virus came back one month after treatment. So it means that a few hours after taking the pill you feel tired?

    Reply Created with Sketch. reply
    • By Anonymous

      Yes as the virus goes you will get lots of energy back it’s good I also awake early but go all day now without a nap after 10 years of feeling tired all the Time hope you get your bloods soon brad

      Reply Created with Sketch. reply
  • By bradtexas

    Makes me tired but also gives me insomnia. I am genearally up by 430 am and thats not me normally. All in all its a piece of cake but I will be glad to be finished. You gotta take it just go with the flow.

    Reply Created with Sketch. reply
    • By Anonymous

      It does not give you insomnia it’s just you don’t feel so tired when the virus goes you must choose when best to take to suit your life style

      Reply Created with Sketch. reply
  • By bradtexas

    Sounds like it’s pretty rare but I think thats my issue. Been putting anti itch cream on it but don’t really help. Seems to be worse if I get out in the sun. I live in south Texas at the beach so that’s hard. Long sleeves and gloves I guess

    Reply Created with Sketch. reply
  • By bradtexas

    Not really, I am using soaps in laundry and body without perfumes. Tried benadryl spray but was no help.Benadryl tabs help a little but make me pass out. I really don’t like to take any extra pills all I take is Vosevi. I.saw some stuff about people having issues with Harvoni making them itchy. Vosevi is Harvoni with an extra ingredient.
    Most people just tuff it out not really another option. 34 days to go!

    Reply Created with Sketch. reply
  • By mcmaklin

    Hello I was in the middle of my treatment of Vosevi Tuesday 22nd of Oct 2018 for genotype 1b

    the 21st I was <12 but detected.
    week 5 I was 12 units
    week 4 I was <15 detected

    When you are UND on vosevi, any experience here?

    Reply Created with Sketch. reply